Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Hypertension, backache, neck pain around cervical region, tingling extremities, have continuous chest pain radiating to axilla after removal of benign cyst in ovary. What can be done?

my mom who is 59 years had a benign cyst in her ovary for which she went a surgery of vary removal a year back. she was given some estrogen drugs after which she started having chest pain on and off which kept varying in intensity. the doctor made her stop the drug bt she has no relief in the chest pain, it now radiates to the axilla . she is hypertensive for which she takes medicines. she has back ache since 10 years. and neck ache around the cervical region for 1 year or 9 months maybe. she has tingling at her extremities. sugar normal.
Asked On : Sat, 26 May 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for asking.

Chest pain is a serious condition which needs to be properly investigated.

I do not think so that the cyst or its removal is related go the chest pain.

She needs full cardiac assessment for ischemic heart disease.

Answered: Sat, 3 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor